I've used stuff like that... like, "Fahrenheit." Those "dietary" aides are supposed to rev the metabolism to make the body burn more energy (fat). It gave me rapid heartbeats, stomach cramps, nausea and it made me throw up.
So, in a weird and in a very uncomfortable way I did lose some weight... due to all the vomiting... lol! But, speaking from personal experience... it's not a recommend way for weight loss. Exercise is a safer and a more pleasant way to burn off the extra pounds.
Using dietary aides is generally not recommended. Many of them don't work anyway AND they can cause symptoms such as those described by iam1butterfly.
If you do by some chance lose some weight on them, you will almost always regain it all (and sometimes even more) once you stop taking the weight loss aide.
It's by far better to lose weight using a sensible diet and moderate exercise. By losing weight in this manner you can make actual "lifestyle" changes that you can carry with you forever, which will help guarantee that you don't regain all the weight -- provided that you continue with the good habits you develop.
Please feel free to read through posts for ideas, respond, ask questions, etc.